are you on any narcotics also with your bipolar issues?? ive got this fear of the meds im on..im on methadone and xanax..both very low dose been on this combo 6 yrs now no problems.. i had the panic 1st in 1993..then got sevre hurt on the job in 2004..was put on oxy,s then i had to be taking off it and put on methadone...
now the pdoc put me on lamictail with thisa combo...i asked him, about it..and he realy never said anything just like na na no problem the foreign docs sit there looking at you like hurry up i have another 8 min patient wating...so i dont feel like i got any kind of response from him.....i know the mix quite well ive been in and out of the E.R,. in the past for stoping the mix and about had a seizier...when ur on these 2 meds its A DAM IF YOU DO AND A DAM IF YOU DONT KINDA SCENARIO!!!!!!!! SO NOW I HAVE TO ADD ANOTHER DEPRESSANT TO THIS MIX THAT SCARES ME TO DEATH....I ALMOST DIED IN 12/08 FROM A LITHIUM TOXIC OF 2,XX,S THE TOXIC RATE OF SEREM LEVEL WAS 3...WENT THREW PURE HELL..STILL GETTING FLASHBACKS...SO U SEE MY CONCERNS MABEY YOU DONT..BUT THEY ARE REAL I LIVED THEM...THE FACT STILL REMAINS THAT IM BIPOLAR 1 RAPID WAS NEVER A ISSUE NOW EVEN STARING TO GET IT....OTHER DIAGNOSES OCD G.A.D. SEASONAL DEPRESSION AND PANIC ...MULTIPLE DIAGNOSES HERE....LIMITED MEDS....BEEN ON 4 IN 4 YRS....
SO WHAT IM ASKING IS I CANT BE THE ONLY ONE ON THIS BOARD THATS ON PAIN CONTROL AND MENTAL ILLNESS.....AND NO ONE CAN ANSWER THIS FOR ME EVEN THE PHARMACIST..
IF YOU KNOW THAT METHADONE AND XANAX CAN CAUSE RESPATOY DEPRESSION...WITCH SOON AS YOU SWALLOW A METHADONE UR IN THE DEPRESSION..CUZ THATS WHAT THE MED IS...BUT NOT AT A SEVRE TOXIC STATE,..THE XANAX ADDS TO THIS BUT NOT BUT ONLY A MODERATE INTERACTIONS...SAME WITH LAMICTAL IS A MODERATE ONE ALSO BUT ADDING THE 3 TOGETHER IS MY FEAR...
ANYONE HAVE ANY INSIGHTS ON THIS QUESTION????????
UPPERCASE SO I CAN SEE THE LETTERS BEEN UP 22 HRS......THANK YOU
I can understand how you must feel as my husband was on methadone and began to go psychotic. He is now off methadone as he could not control the hallucinations and dreams that he got from it. I do not have an answer for you, only my sympathy. The lamictal is used as a mood stabilizer and should help keep you from going manic.Maybe ILAD can give you the name of a pharmopsychologist to talk to you and help you. You are indeed in no mans land.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.